# SDR CALA2019051300760

- Difficulty date: May 8, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 50,496 hours, 14,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 195211300
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT R2 DOOR LWR GATE FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE R-2 DOOR LWR GATE ASSY P/N 19-5211-3-0 709 IAW SRM 52-10-02 FIG 101 AD 1 AND 51-40-02 PARAG 4. WORK ACCOMPLISHED, EA 5210-01363 REV F: R2 DOOR LWR GATE HAS CORROSION. MARKED 014- 26. REF NR 0053642. SEE ABOVE FOR MAINTENANCE PERFORMED.
